MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09546630305544

Медицинская библиотека · The Journal of dermatological treatment · 2003

A case of recurrent acute generalized exanthematous pustulosis due to beta-lactam antibiotics: a case report.

Mysore V, Ghuloom A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of acute generalized exanthematous pustulosis (AGEP) is presented. The case is notable for the recurrent episodes of AGEP, caused by three beta-lactam antibiotics (piperacillin, ceftazidime, and meropenem) in septicemic patient. The case represents the first report of the reaction developing in response to these three antibiotics. The report is also notable for the spontaneous resolution of the rash in all the three episodes.

Для цитирования: Mysore V, Ghuloom A. A case of recurrent acute generalized exanthematous pustulosis due to beta-lactam antibiotics: a case report.. The Journal of dermatological treatment. 2003. DOI: 10.1080/09546630305544.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.